# SDR REXA04023

- Difficulty date: October 26, 2004
- Submitted: November 19, 2004
- Operation: Air carrier
- Aircraft: N8696C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7696
- Engine: Ge CF34*
- System (JASC): 2561 · Life Jacket
- Part: G Switch
- Condition: Failed
- Location: Elt
- Part time: 4,525 hours
- Component: Elt, Artex
- Component part number: C4062
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ELT FAILS G-SWITCH TEST DURING 12 MONTH ELT INSPECTION.  REMOVED ELT FOR MAINTENANCE IAW FAR 91.207.
